Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I have some problem with my dates I am using Novelon. IS it fine?

I have some problem with my dates I am using Novelon tablets course because off pain while menus from past two i am using these tablets But this month i have some other problem this month no bleeding at all first i saw it thats it after that no bleeding at all so you do think i should consult my doctor . I have regular periods and in the scanning there was a small sis found. like 5 mm something like that s
Asked On : Wed, 3 Mar 2010
Answers:  2 Views:  2690
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
You had the withdrawl bleed see its not necessary to bleed as you have bled for the first month It is not a health hazard to miss your menstrual period when you are on birth control pills.
Answered: Wed, 3 Mar 2010
  User's Response

withdrawl bleed is the bleeding you notice after the full course of Novelon per month
Answered: Wed, 3 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor